# SDR AALA20120206TUL04

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 48,604 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 160 TO 200 CORRODED BELOW INBOARD LEG OF FORWARD SERVICE DOOR AREA FLOORBOARD SUPPORT.  INSTALLED NEW SUBFLOOR AND OVERLAY DOUBLER PER AARD 53-20-00-16.
